Live Help


Forum Jump
Post New Thread  Reply
Old 04-05-2021, 09:33 AM   #1
Elmer
Patchwork Elephant.
 
Elmer's Avatar
 
Join Date: Sep 2009
Location: UK
I am currently:
Antipsychotics causing/exacerbating OCD

So this started on a different medication but it's come back on this one. I am on a high dose and nobody seems to think coming off it is an option. Has anybody else had their medication cause OCD? How have you dealt with it? I've just started an antidepressant to help but I don't want to be throwing medication at things for the rest of my life.

It seems really odd that this isn't on the list of side effects.


Last edited by Elmer : 04-05-2021 at 10:51 AM.


'It's an impossible choice ... I'll just have to hope that when I flip the coin it somehow explodes and kills me.'

"You're not scared of climbing mountains. You're scared that you can't make them move."


Elmer is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


Sea Pink Aroma
All times are GMT +1. The time now is 06:24 AM.